# SDR U2RA202009190001

- Difficulty date: August 1, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 82,338 hours, 13,417 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: 65B155985
- Part serial: NONE
- Condition: Damaged
- Location: Flap Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 57-866-01-01 FOUND NR 4 FLAP FIXED DRIVE LINK OUTBOARD HINGE FITTING WITH NICKS AND GOUGES IN SEVERAL AREAS ON THE INNER AND OUTER FACE.  REPAIRED PER VT-SAA EA 747-2751-56 REV A.
